This paper is devoted to the study of the wellposedness of the radiative Euler equations. By employing the anti-derivative method, we show the unique global-in-time existence and the asymptotic stability of the solutions of the radiative Euler equations for the composite wave of two viscous shock waves with small strength. This method developed here is also helpful to other related problems with similar analytical difficulties.
Cite this article
Lili Fan, Lizhi Ruan, Wei Xiang, Asymptotic stability of a composite wave of two viscous shock waves for the one-dimensional radiative Euler equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 1, pp. 1–25DOI 10.1016/J.ANIHPC.2018.03.008